# SDR DL733960062

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Loose
- Location: Gear Handle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DOWN 3 RED AND 3 GREEN LIGHTS.  RECYCLED OK 3 GREEN, HAPPENED ON 2 APPROACHS.  CORRECTED CABLE TENSION FOR LANDING GEAR ACTUATOR, GEAR SWING NORMAL.
